# SDR C2XA02CL018

- Difficulty date: January 23, 2002
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N24517
- Make and model: Emb EMB-135LR
- Aircraft serial: 145332
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66369
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE MAINTENANCE FOUND THE 2ND ROW OF EMERGENCY FLOOR PATH LIGHTING WAS INOPERATIVE DURING ROUTINE MAINTENANCE.  MAINTENANCE REPLACED THE FLOOR LIGHT STRIP.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
